# SDR SWAA2020061881138

- Difficulty date: May 19, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 40,983 hours, 24,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A540027
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB-INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 344 AND BS 360 BLO FWD GALLEY AND LAV / REPLACED WEB INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS 344 AND BS 360 BLO FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02 AND DWG 141A5400-27
